# SDR AALA2009050800897

- Difficulty date: May 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD LEFT LAVATORY MOUNTED BIDERECTIONAL ARROW FLOOD LIGHT BASE BROKEN.  REPLACED FORWARD LEFT LAVATORY MOUNTED BIDERECTIONAL ARROW FLOOD LIGHT ASSEMBLY.
